MAUDE Adverse Event Report: SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-001-00025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling (2091)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the patient had a hypochlorite extrusion into the facial tissues.The patient had immediate pain and swelling followed by bruising.Patient sought follow up emergency treatment for pain.Patient seemed okay at 6 week follow up.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO, INC.
26061 merit circle, suite 102
laguna hills, ca
MDR Report Key9863292
Report Number3010817521-2019-00001
Device Sequence Number3431994
Product Code ELC
UDI-Device Identifier00858395006301
UDI-Public00858395006301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-001-00025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date03/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;